Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 110, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2022, 2:06 PM EDT for Laurens County, Treutlen County, Wheeler County, Georgia. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2022, 2:06 PM EDT (18:06 UTC)
- Expired
- Jun 14, 2022, 2:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Laurens County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 2:08 PM EDT | TSTM WND DMG | 2 S Rentz, GA | TREES DOWN NEAR INTERSECTION OF COLEMAN REGISTER ROAD AND G R REGISTER ROAD. |
| Jun 14, 2:15 PM EDT | TSTM WND DMG | 6 E Rentz, GA | TREES DOWN NEAR INTERSECTION OF SCOTLAND ROAD AND ANDERSON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:17 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3038 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
595
WUUS52 KFFC 141806
SVRFFC
GAC175-283-309-141830-
/O.NEW.KFFC.SV.W.0110.220614T1806Z-220614T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
206 PM EDT Tue Jun 14 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Laurens County in central Georgia...
Southwestern Treutlen County in east central Georgia...
North central Wheeler County in central Georgia...
* Until 230 PM EDT.
* At 206 PM EDT, a severe thunderstorm was located near Lowery, or 10
miles south of Dublin, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dublin, Dexter, Cadwell, Rentz, Lothair, Landsburg, Cedar Grove,
Orland, Rockledge, Lowery, Barnhill and Minter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3226 8299 3245 8312 3253 8284 3243 8260
3231 8263 3231 8265 3230 8266 3229 8264
3229 8265 3227 8264 3225 8265 3224 8264
3220 8265
TIME...MOT...LOC 1806Z 063DEG 8KT 3239 8286
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:36 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 14, 1:36 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 136 PM EDT Tue Jun 14 2022 .PREV DISCUSSION... /Issued 1009 AM EDT Tue Jun 14 2022/ UPDATE... Environment is favorable for strong to severe thunderstorms today. 12Z FFC sounding shows marginally steep mid level lapse rates, that should only steepen with the heat of the day. In addition, the sounding is showing DCAPE values around 1200 J/kg. Mesoscale surface analysis shows activity across western NC and upstate SC moving into a more unstable environment with surface based capes 2000-3000+ J/kg. None of the hi-res models have a great handle on the MCS activity across the Carolinas. Over the past few hours, a turn to the SW has occurred. New storms have begun to pop just west of GSP. Do expect the activity to continue increasing and pushing SW into northeast/eastern portions of GA later this morning and during the early afternoon. The hi-res ARW it hinting at this type of progression, but it still doesn't have a handle on initialization and timing may be off. Will have to increase the pops, especially in the northeast part of the CWA. May have to make additional tweaks later this morning/early afternoon once activity gets going across the CWA. Increasing cloud cover could make hitting Heat Advisory criteria a bit harder, but will make no changes since a bit borderline. If storms move through early enough, there will be plenty of time to heat up again. Locally heavy rainfall will also be likely with any thunderstorms. BL winds are pretty light and PWATS are around ~1.8". PREV DISCUSSION... /Issued 500 AM EDT Tue Jun 14 2022/ .Morning Area Forecast Discussion... SHORT TERM /Today through Wednesday/... The heat wave continues with widespread heat index values expected to be near or exceed 105 degrees this afternoon and evening. A Heat Advisory has been issued for most of the forecast area. Please take caution to protect yourself and others from the impacts of the upcoming heat wave and see the Heat Advisory for with tips to mitigate the extreme heat. With a surface high pressure forecast over the GoMEX just west of the FL peninsula pushing ample Gulf moisture into the southeast, combined with a stagnant, high-amplitude ridge stretching from the Gulf into the Great Lakes region, with a central High pressure at h500 of 5940m. CAMs are also projecting several potential waves for storms that could push in into the forecast area, rounding the southeastern edge of the central High pressure. These complexes look to develop due to surface forcing from the outflow of several MCSs currently in West. Virginia and Ohio. As this wave comes in contact with a highly unstable airmass, with weak subsidence being the only suppressor for storms otherwise, widespread convection could form, but is far from guaranteed due to the mid-level ridging. If storms do form, damaging wind gusts and large hail could be possible with expected MLCape values near 3000 J/kg, and water loaded downdrafts with PWATs near 2 inches and DCAPE values over 1000 J/kg. However, due to a balance between forcing and suppression mechanisms with unknown values of convective inhibition, exact timing, placement and coverage of storms is still to be determined. Similar conditions expected Wednesday with another Heat Advisory expected, with some unknowns to be resolved based on the convective outcomes of today. Thiem LONG TERM /Wednesday Night through Monday/... The first half of the extended continues to be dominated by persistent upper ridging and hot conditions with Max T continuing into the mid to upper 90s through Friday. For now, expecting air temps to reach or just fall short of record highs across the area, particularly across east-central GA. In addition, with very humid conditions courtesy of moisture advection off the Atlantic, dewpoints should rise into the low-to-mid 70s, with majority of the area seeing Heat Index Values around or above 105, with the hottest conditions in the extended on Friday. The other notable impact will be the potential for scattered convection through Friday given abundant low-level moisture and instability as perturbations rotate around the eastern periphery of the mid lvl high/upper ridge. Not anticipating a widespread severe threat at this time, but any storms that do develop could become strong or severe given abundant heat and instability with hail and strong wind gusts as main threats. No major changes to the pattern are expected until the coming weekend. A weak cold front still appears on track to push into the area on Friday. While high temperatures may only cool a few degrees the front for Saturday and Sunday, the post-frontal drier air will be very noticeable as dewpoints look to drop into the 50s by Saturday. With this drier airmass, no PoPs are expected over the weekend as well at this time. Morgan && .AVIATION... 18Z Update... Storms to the east continue to try and organize this afternoon. Do think timing from 18-22/23Z will be the best timing for storms this afternoon. Good potential for downbursts today, so have included gusts. Will also have to reconsider at a later AMD or TAF issuance the potential for low clouds overnight, especially if ATL measures rainfall. Scat tsra expected again tomorrow. //ATL Confidence...18Z Update... Med-high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 99 74 99 72 / 50 10 40 30 Atlanta 96 75 97 74 / 40 10 40 30 Blairsville 91 69 93 69 / 20 10 50 30 Cartersville 96 72 97 72 / 20 10 40 30 Columbus 97 74 97 74 / 60 40 50 30 Gainesville 96 74 97 73 / 40 10 40 30 Macon 100 73 100 72 / 60 20 40 30 Rome 98 73 98 72 / 10 10 40 30 Peachtree City 97 72 98 72 / 40 20 40 30 Vidalia 100 76 99 75 / 60 10 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. Severe Thunderstorm Watch until 8 PM EDT this evening for the following zones: Baldwin...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Lumpkin...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Paulding...Peach...Pickens...Pike...Polk...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walton...Washington...Webster...Wheeler... Wilcox...Wilkinson. && SHORT TERM...NListemaa LONG TERM....Morgan AVIATION...NListemaa
Hazardous weather outlook, Jun 14, 12:20 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1220 PM EDT Tue Jun 14 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151400- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1220 PM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect for much of the area through 8 PM this evening. Scattered strong to severe thunderstorms will continue to develop and affect much of north and central Georgia through this afternoon. Damaging winds in excess of 60 mph, large hail up to golf balls, frequent lightning and very heavy rain can be expected with the most severe storms. In addition to the storms, hot and humid conditions will persist. A Heat Advisory is in effect for nearly all of north and central Georgia through this evening. Maximum heat index values between 100 and 110 degrees can be expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Afternoon heat index values between 100 and 110 degrees are expected for much of north and central Georgia from Wednesday through Friday. Scattered thunderstorms are possible through Thursday, primarily during the afternoon and evening. Isolated thunderstorms will then be possible mainly in central Georgia on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but spotters are encouraged to report any wind damage or hail reports to the National Weather Service office in Peachtree City. DJN
In the hours before
Special weather statement, Jun 14, 1:29 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
129 PM EDT Tue Jun 14 2022
GAZ074-085-086-097-098-141800-
Washington GA-Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
129 PM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of northeastern Laurens,
central Emanuel, northern Treutlen, south central Washington and
Johnson Counties through 200 PM EDT...
At 129 PM EDT, a line of strong thunderstorms extended from near
Donovan to near Swainsboro to Portal, and moving south at 30 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Wrightsville, Twin City, Adrian, Stillmore, Oak Park,
Nunez, Spann, Donovan, Covena, Tuckers Crossroad, Orianna,
Norristown, Lovett, Norristown Junction, Meeks, Lexsy, Brewton,
Blackville and Zaidee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, southeastern and east central Georgia.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3235 8225 3235 8224 3232 8223
3231 8225 3233 8237 3235 8241 3234 8246
3235 8249 3265 8298 3286 8284 3260 8238
3259 8201
TIME...MOT...LOC 1729Z 016DEG 25KT 3279 8279 3257 8240 3255 8194
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 1:40 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
140 PM EDT Tue Jun 14 2022
GAZ093>095-105-141815-
Macon GA-Peach GA-Dooly GA-Houston GA-
140 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of east central Macon,
north central Dooly, southern Peach and southwestern Houston Counties
through 215 PM EDT...
At 140 PM EDT, a strong thunderstorm was over Henderson, or near
Perry. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Unadilla, Moss Oak, Meadowdale, Grovania, Elko, Grove Park,
Henderson and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and west central Georgia.
&&
LAT...LON 3247 8382 3243 8359 3222 8375 3236 8407
TIME...MOT...LOC 1740Z 034DEG 3KT 3237 8378
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 1:45 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Tue Jun 14 2022
GAZ113-141815-
Toombs GA-
145 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of southeastern Toombs
County through 215 PM EDT...
At 145 PM EDT, a strong thunderstorm was over New Branch, or 8 miles
west of Reidsville, moving south at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
South Thompson, English Eddy, Toombs Central, Johnson Corner and New
Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern Georgia.
&&
LAT...LON 3191 8225 3193 8226 3194 8228 3193 8230
3195 8231 3193 8231 3193 8232 3194 8238
3196 8238 3195 8239 3195 8240 3212 8239
3217 8219 3216 8218 3214 8220 3191 8223
TIME...MOT...LOC 1745Z 337DEG 10KT 3208 8226
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 1:52 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
152 PM EDT Tue Jun 14 2022
GAZ096-107-109-141830-
Bleckley GA-Dodge GA-Pulaski GA-
152 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of west central Dodge,
central Pulaski and southwestern Bleckley Counties through 230 PM
EDT...
At 152 PM EDT, a strong thunderstorm was near Hartford, or near
Hawkinsville, moving south at 5 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Hawkinsville, Dubois, Gresston, Empire, Mobley Crossing,
Hartford, Pulaski State Prison, Baileys Park and Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.
&&
LAT...LON 3236 8348 3240 8331 3219 8320 3215 8333
3217 8347
TIME...MOT...LOC 1752Z 016DEG 6KT 3228 8339
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 2:02 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
202 PM EDT Tue Jun 14 2022
GAZ078-079-141830-
Harris GA-Talbot GA-
202 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of northwestern Talbot
and eastern Harris Counties through 230 PM EDT...
At 202 PM EDT, a strong thunderstorm was near Waverly Hall, or 10
miles northwest of Talbotton, moving west at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Talbotton, Pine Mountain, Waverly Hall, Ellerslie,
Baughville, Flint Hill and Olive Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia.
&&
LAT...LON 3283 8460 3263 8450 3258 8484 3258 8485
3284 8490
TIME...MOT...LOC 1802Z 090DEG 8KT 3275 8469
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 14, 2:04 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 4 SE WRIGHTSVILLE 32.70N 82.66W
06/14/2022 JOHNSON GA EMERGENCY MNGR
METAL ROOF BLOWN OFF BUILDING
&&
EVENT NUMBER FFC2200523
VSSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:42 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren | 48 min |
| Jun 14, 11:48 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 42 min |
| Jun 14, 11:54 AM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Jun 14, 11:59 AM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 46 min |
| Jun 14, 12:11 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 34 min |
| Jun 14, 12:19 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 41 min |
| Jun 14, 12:21 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 14, 12:58 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor, Upson | 47 min |
| Jun 14, 1:01 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett | 44 min |
| Jun 14, 1:05 PM EDT | Special Weather Statement | FFC | Emanuel | 40 min |
| Jun 14, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 31 min |
| Jun 14, 1:19 PM EDT | Special Weather Statement | FFC | Pulaski | 26 min |
| Jun 14, 1:24 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 17 min |
| Jun 14, 1:26 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 34 min |
| Jun 14, 1:27 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jun 14, 1:29 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| Jun 14, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 26 min |
| Jun 14, 1:40 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jun 14, 1:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jun 14, 1:52 PM EDT | Special Weather Statement | FFC | Pulaski | 38 min |
| Jun 14, 2:02 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 14, 2:12 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jun 14, 2:19 PM EDT | Special Weather Statement | FFC | Dooly | 26 min |
| Jun 14, 2:21 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Jun 14, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 23 min |
| Jun 14, 2:23 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Jun 14, 2:25 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Jun 14, 2:26 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jun 14, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 31 min |
| Jun 14, 2:32 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Jun 14, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 30 min |
| Jun 14, 2:47 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 28 min |
| Jun 14, 2:50 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 25 min |
| Jun 14, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 33 min |
| Jun 14, 3:01 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jun 14, 3:01 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Jun 14, 3:04 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 14, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jun 14, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 21 min |
| Jun 14, 3:24 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Jun 14, 3:34 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 14, 3:39 PM EDT | Excessive Heat Watch | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 38 more | 12 hr |
| Jun 14, 3:39 PM EDT | Heat Advisory | FFC | Banks, Bartow, Carroll, Catoosa, Chattahoochee, Chattooga and 42 more | 28 hr |
| Jun 14, 6:50 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.